# SDR A6WA2018072445942

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 35,079 hours, 34,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R332371S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT CENTER WINDSHIELD POST LT LOWER BRACKET CRACKED FROM LOWER RIVET TO EDGE OF BRACKET.  REMOVED AND REPLACED CENTER POST LT LOWER BRACKET IAW SRM 51-42-21 AND 51-25-06.
